# SDR GTIA040830

- Difficulty date: November 2, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- Engine: Pwa JT8D219
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LP NR 281684-1; QRH PROCEDURE; AFTER TAKEOFF, LT GEAR RED LIGHT WAS ON, FOLLOWED QRH PROCEDURE.  CLEANED DIRTY PROX SENSOR FOR LT LANDING GEAR AND CHECKED GENERAL CONDITION OF UP LOCK PROX SENSOR AND FOUND TO BE OK.  PERFORMED PSEU TEST.  OPS CHECK NORMAL.  CHECKED GAP LIMITS AND FOUND WITHIN LIMITS.
